73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side effects: Facial flushing?

5 REPLIES 5
Guest user
Not applicable

Re: Side effects: Facial flushing?

Thanks for all your feed back! I'm still on the Dex but facial flushing seems to have passed already luckily! I'm in the same gotta as you Wendy having chosen not to have the cold cap and lose my hair. Not exercising is also frustrating me but I'll just have to be patient with that 🙂
good to know I'm not alone in this, thanks ladies! XBOX
QueenDrama
Member

Re: Side effects: Facial flushing?

hi

dexamethosone is def the culprit for your flushed face. it will pass

QD x
WAC
Member

Re: Side effects: Facial flushing?

Hi Jemort
I've had 2 rounds of chemo and I have exactly the same problem when I'm taking steroids. I've put on weight as I've not been exercising enough since my surgery and I've now lost my hair so I resemble a bit fat tomato for a couple of days - not a good look! Fortunately the flushing stops when I finish the dexamethasone - until the next time,
Hope the chemo goes ok for you.
Wendy x
Smartie
Member

Re: Side effects: Facial flushing?

Hi Jemort
Sorry to hear of your diagnosis and hope the chemo goes well for you. Dexamethasone is more than likely the culprit for your flushed face, I am on my 5th cycle of chemo and always sport red cheeks whilst taking the steroids, they disappear once I stop taking them so hopefully they will for you too. They tend to give you a healthy glow when that is the last thing you feel!
Good luck with your treatment.
Smartie x

Anna_BCC
Member

Re: Side effects: Facial flushing?

Dear Jemort

Welcome to our online community. I am sure you will get lets of support here. If you have any questions or would like to talk to someone, please do call our freephone helpline 0808 800 6000 Monday to Friday 9-5 or Saturday's 10-2.

Best wishes

Anna

Guest user
Not applicable

Side effects: Facial flushing?

Hi all,
I'm 29 and was diagnosed with Breast Ca in February. I've since had my surgery (WLE and ANC) and path showed 12mm triple negative tumour, stage 3, 1/12 nodes affected. I started chemo in April and after having my second dose of FEC yesterday I have developed facial flushing. Temp is normal at 36.2. I'm also taking dexamethasone, ondansetron, aprepitant and hav had my neulasta injection this morning.
Has anyone else experienced this flushing? Is it a side effect from chemo? Or the steroids?
grateful for any feedback!